# SDR DALA2025111008181

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 FWD SIDE OF FRAME 61 STRINGER 3R SUPPORT HAS TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1293205)
